Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Tournaments with given regular group

  • 37 Accesses

  • 13 Citations

This is a preview of subscription content, log in to check access.

References

  1. [1]

    Alspach, B.,On point-symmetric tournaments. Canad. Math. Bull.13 (1970), 317–323.

  2. [2]

    Babai, L.,Infinite diagraphs with given regular automorphism groups. J. Combinatorial Theory Ser. B, to appear.

  3. [3]

    Babai, L.,Tournaments with given infinite automorphism groups Period. Math. Hungar., to appear.

  4. [4]

    Godsil, C. D.,Neighbourhoods of transitive graphs and GRR's. School of Mathematical Sciences, University of Melbourne, 1977.

  5. [5]

    Hetzel, D.,Über reguläre graphische Darstellung von auflösbaren Gruppen. Diplomarbeit am Fachbereich Mathematik der Technischen Universität Berlin, 1976.

  6. [6]

    Hickmann, J. L. andNeumann, B. H.,A question of Babai on groups. Bull. Austral. Math. Soc.13 (1975), 355–368.

  7. [7]

    Huppert, B.,Endliche Gruppen I. Springer, Berlin, 1967.

  8. [8]

    Imrich, W.,On graphical regular representations of groups. InColl. Math. Soc. J. Bolyai 10, Infinite and finite sets, Keszthely, Hungary 1973. A. Hajnal et al. eds., North Holland, Amsterdam, 1975, pp. 905–925.

  9. [9]

    Imrich, W., andWatkins, M. E.,On automorphism groups of Cayley graphs. Period. Math. Hungar.7 (1976), 243–258.

  10. [10]

    Moon, J. W.,Tournaments with given automorphism group. Canad. J. Math.16 (1964), 485–489.

  11. [11]

    Nowitz, L. A. andWatkins, M. E.,Graphical regular representations on non-abelian groups, I. Canad. J. Math.24 (1972), 993–1008.

  12. [12]

    Sabidussi, G.,On a class of fixed-point free graphs. Proc. Amer. Math. Soc.9 (1958), 800–804.

  13. [13]

    Watkins, M. E.,On the action of non-abelian groups on graphs. J. Combinatorial Theory Ser. B.11 (1971), 95–104.

  14. [14]

    Watkins, M. E.,Graphical regular representations of free products of groups. J. Combinatorial Theory. Ser. B.21 (1976), 47–56.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Babai, L., Imrich, W. Tournaments with given regular group. Aeq. Math. 19, 232–244 (1979). https://doi.org/10.1007/BF02189868

Download citation

AMS (1970) subject classification

  • Primary 05C25, 05C20
  • Secondary 20B25